# SDR SWAA2024040961333

- Difficulty date: March 10, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATE AT FWD GALLEY AREA.  REPLACED BRACKETS, HARDWARE, AND PLATE IAW AMM-25-66-02-400-801.
